# SDR IPXA2015050488629

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 22,778 hours, 15,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR. AFT MIDDLE SECTION OF SEAL HAS A HOLE IN IT.  REPAIRED DAMAGED SECTION OF SEAL REF AMM 52-09-00-308-001.
